EconPapers    
Economics at your fingertips  
 

Optimal Wavelet Estimation of Density Derivatives for Size-Biased Data

Jinru Wang, Zijuan Geng and Fengfeng Jin

Abstract and Applied Analysis, 2014, vol. 2014, 1-13

Abstract:

A perfect achievement has been made for wavelet density estimation by Dohono et al. in 1996, when the samples without any noise are independent and identically distributed (i.i.d.). But in many practical applications, the random samples always have noises, and estimation of the density derivatives is very important for detecting possible bumps in the associated density. Motivated by Dohono's work, we propose new linear and nonlinear wavelet estimators for density derivatives when the random samples have size-bias. It turns out that the linear estimation for attains the optimal covergence rate when , and the nonlinear one does the same if .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/512634.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/512634.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:512634

DOI: 10.1155/2014/512634

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:512634